Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A conjecture of R. Nevanlinna concerning the genus of a meromorphic function


Authors: Albert Edrei and S. M. Shah
Journal: Proc. Amer. Math. Soc. 11 (1960), 319-323
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114921-5
MathSciNet review: 0114921
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929.
  • [2] G. Valiron, Lectures on the general theory of integral functions, Toulouse, 1923.
  • [3] H. Wittich, Neuere Untersuchungen über eindeutige analytische Funktionen, Berlin, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114921-5
Article copyright: © Copyright 1960 American Mathematical Society